# SDR DALA2021042902466

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,830 hours, 22,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR WON'T ARM. CORRECTIVE ACTION: RE ATTACHED GIRT BAR END FITTING, CYCLED DOOR, DOOR GIRT BAR ENGAGES AND DISENGAGES NORMALLY, REF, B757 AMM 25-66. (7650600)
